| Model Number |
M0062201090 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an occluder dilatation balloon catheter was used during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noted that the balloon could not be inflated due to a hole.It looked like there was a cut or a tear in it.The procedure was completed without inflating the balloon.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be fine.